| Model Number |
D151 |
| Medical Device Problem Codes |
High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) displayed a red call doctor (rcd).Troubleshooting was performed.The rcd recorded was for high out of range pacing impedance measurements.No adverse patient effects were reported.This icd remains in service.